Nurse who went into anaphylactic shock after receiving AstraZeneca vaccine dies in Georgia

Nurse who went into anaphylactic shock after receiving AstraZeneca vaccine dies in Georgia

A 27-year-old Georgian nurse Megi Bakradze who went into anaphylactic shock after receiving the AstraZeneca coronavirus vaccine yesterday has died at First University Clinic of Tbilisi State Medical University today.  

Vaccination of health workers started on March 15 throughout Georgia. Bakradze urged people to vaccinate before she developed the severe allergic reaction. 

More than 3,600 health workers have received the vaccine so far and no serious side effects have been reported so far except Bakradze’s case, Agenda.ge reported.

Georgia decided to continue vaccination because the European Medicines Agency’s (EMA) reported yesterday that the AstraZeneca vaccine is safe, following reports of the possible links between the vaccine and blood clots. 41 individuals of the five million vaccinated individuals had the same reaction in the UK and Sweden.

Head of Georgia’s National Centre for Disease Control Amiran Gamkrelidze has stated that 16.8% of almost 60 million vaccinated individuals in Europe have developed different side effects. However, no fatalities have been recorded. 

9760 views


Vestnik Kavkaza

on YouTube

Subscribe



Populars